# SDR SIMA20190911003

- Difficulty date: September 11, 2019
- Submitted: September 12, 2019
- Operation: Air carrier
- Aircraft: N812AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145531
- Aircraft time: 34,820 hours, 31,037 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 3159
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

TAKE OFF 400 FT BAG EXT LIGHT ILLUMINATED. RAN CHECK LIST DISPERSED EXTINGUSTER BOTTLE IN COMPARTMENT W/CHECK LIST EMERGENCY DECLAIRED WI ATE. C/A-REMOVED AND REPLACED CARGO SMOKE DETECTOR IAW AMM 26-15-01. REMOVED AND REPLACED BOTH BAGGAGE FIRE EXTINGUISHING BOTTLES IAW AMM 26-23-01. FIREX BOTTLE-630 CU IN P/N 34600073-1 S/N 15743F1 LWR; FIREX BOTTLE-224 CU IM P/N 33700027-1 S/N B6374D1 UPPER; CARTRIDGE P/N 30903970 LWR AND UPR.
